# SDR 0204229911

- Difficulty date: December 31, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Aircraft time: 82,463 hours, 92,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in skin at upper aft corner of forward passenger door opening. Repaired per EA 99-193295.
